# SDR DALA2025011600392

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 BENT INTERNAL STRUCTURE CROSS BEAM LOCATED FR27 AND FROM STR41R TO STR38L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED NEW CROSS BEAM AND NEW FASTENERS AS PER A319 SRM51-42-11 AND A319 SRM 51-72-11. (0763031)
